MathSciNet Relay Station
MathSciNet bibliographic data
MR1983213 37N30 (15A18 37C10 65F15)
Mahony, R.; Absil, P.-A. The continuous-time Rayleigh quotient flow on the sphere. Linear Algebra Appl. 368 (2003), 343–357.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement